# SDR SWIA202162862

- Difficulty date: October 5, 2021
- Submitted: November 30, 2021
- Operation: Air carrier
- Aircraft: N776SK
- Make and model: Cndair CL600*
- Aircraft serial: 10241
- Aircraft time: 42,360 hours, 27,410 cycles
- System (JASC): 5345 · Fuselage, Equipment Attach Fittings
- Part: None
- Condition: Chafed
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAX DOOR PIANO HINGE LUGS (ON DOOR SIDE) FOUND CHAFFING ON ALL LUGS OUTER SURFACE FACE.     (C-CHECK RO 11/28/2021)    REMOVED AND REPLACED PAX DOOR HINGE (DOOR SIDE) IAW CRJ-700 SRM 52-11-01-201-002-A01. COMPLETED TASK CARD 51-900-1002-SKY AND M-337. NO CHANGE TO WEIGHT AND BALANCE. REF ATTACHED CONTINUATION FOR WORK PERFORMED.
